Vol. 81, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Coflat rings and modules

Robert Damiano

Vol. 81 (1979), No. 2, 349–369
Abstract

In this paper, coflat modules are defined and it is shown that these modules are naturally dual to flat modules. A ring R is an FC ring in case it is coherent and both of its regular modules RR and RR are coflat. The structure of these rings is examined with emphasis on the categorical dualities that arise. Finally, with respect to FC rings, categorial equivalence is discussed.

Mathematical Subject Classification
Primary: 16A52, 16A52
Milestones
Received: 23 August 1978
Published: 1 April 1979
Authors
Robert Damiano